Engineered perfectly
for premium health.

We are an innovative pharmaceutical company focused on enriching lives in the communities we operate in

Analgesics

Tabalon
Tabalon is a pain medication that contains 400mg of Ibuprofen. It gives patients relief from headaches, ​migraine, toothache and dysmenorrhea.

Analgesics

Valgin
SYGENPHARMA Valgin is a brand of ​Acetaminophen 500mg used for the quick relief ​from fevers, headaches, muscular aches ​toothaches and joint pains.

Analgesics

Daga
Daga is a pain medication that contains 500mg of paracetamol. It is used for the quick relief from fevers, headaches, muscular aches, toothaches and joint pains.

Anti-Diabetics

Glanil
A brand of Glibenclamide (5mg).  It helps in the secretion of endogenous insulin and it is indicated for type II Diabetes Mellitus. It is used whenever blood sugar levels cannot be adequately controlled by diet, physical exercise and weight reduction alone.

Anti-Diabetics

Gluformin
Gluformin is a brand of Metformin ​Hydrochloride, 500mg. It is an antidiabetic medicine that helps to control blood sugar in people with type 2 diabetes mellitus.

Antifungal

Griseoval
This is a brand of griseofulvin. It is an ​antifungal medication and it is for treatment ​of fungal infections of the skin (ringworm), ​fingernails, toenails, hair scalp and other ​  accompanying infections.

Cough Medication

NGC Children Cough Syrup
For faster relief from cough and all its congestive symptoms for children. It is also used for the treatment of runny nose, hay fever and other allergic conditions affecting the upper respiratory tracts.

Cough Medication

NGC Cough Syrup
A newly formulated cough preparation fortified to combat the congestive symptoms that frequently accompany cough and its symptoms. It reduces bronchial congestion, nasal congestion and runny nose.

Consumer Products

Vimto
Vimto is a carbonated drink with a combination of blackcurrant, raspberry and natural extracts of fruits, herbs and spices. It refreshes you especially when it is served chilled.

Consumer Products

Sparwasser
It is an extension of Sparwasser bottled water but flavored, it comes in different flavors and has low calories. Because of the absence of sugar in the ingredients, it is suitable for everyone including diabetic patients.

Multivitamin

Abidec
Abidec is a multivitamin drop for babies from month 0 to month 12. It contains vitamin A, B1, B2, B6, C and D2.  It is taken for nourishment, replenishment of lost nutrient and general wellbeing of the baby.

Distribution and coverage

We have 8 distribution depots across Nigeria

Lagos:
No.13, Ize Iyamu, off Billing way, Oregun
Ikeja,
Lagos State.

Contact:
Monday Ameh:
+2349062873919
monday.ameh@sygenpharma.com

Benin:  
No. 53,Urubi str,by Unibright Motors.
Benin City,
Edo state.

Contact:
Olayink Odunayo:
+2349062873917
odunayo.olayinka@sygenpharma.com

Onitsha:
Jeodeone Shopping mall, Limca Road, off Peoples Club Junction, Onitsha.

Contact:
Ejike Okoli:
+2349062873922,
ejike.okoli@sygenpharma.com

Kano:
No. 12, Sani Mansion, Club Road.
Kano State.

Contact:
Okagbare Esi:
+2349062873924
okagbare.esi@sygenpharma.com

Our Depots

We have 8 Depots PAN Nigeria; they are located at the following cities:

Ibadan:
No. 13, Oba Adebimpe Road,
Close to Radio Nigeria, Dugbe,
Ibadan.

Contact:
Emmanuel Obadimu:
+23489062873984
emmanuel.obadimu@sygenpharma.com

Abia:  
No.2, Ajiwe str, by brass junction.
Aba,
Abia state.

Contact:
Njoku Edu:
+2349062899065,
njoku.edu@sygenpharma.com

Abuja:
Chis Gold Plaza, Beside Aodo fuel Station,
Abacha Road,
Mararaba, Nassarawa State.

Contact:
Rhoda Samuel:
+2349062873923
rhoda.samuel@sygenpharma.com

Jos:
Semima Plaza, Opposite Jankwano Hospital.
Jos,
Pleateu State.

Contact:
Akano Akeem:
+2349062965507
akano.akeem@sygenpharma.com

All Rights Reserved @ sygen.com
Get in touch:

Km 38, Lagos-Abeokuta Expressway, Sango-Ota,
Ogun State, Nigeria.

Follow us: